# SDR YENA2024080601093

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N509JB
- Make and model: Airbus A320-232
- Aircraft serial: 01270
- Aircraft time: 88,985 hours, 32,841 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PASSENGER CABIN, UPPER SURFACE FLOOR BEAM STRUCTURE, FR 16, BTW 'Y' 254 AND 'Y' 765, WITH CORROSION; (RESOLVED ON W/O: 1282422 TASKCARD: NR-00018) CORROSION WAS LOCATED ONLY IN FR16 Y254, IT WAS REMOVED IN FLOOR BEAM STRUCTURE BTW FR16 AND Y254, FOUND OUT OF LIMITS I.A.W A320 SRM 53-11-14-283-- 004 REV 149 01-MAY-24 AND SRM 51-74-00 PARAGRAPH 6 REV 149 01-MAY-24, REPLACED BY NEW FLOOR BEAM I.A.W A320 SRM 51-72-- 11-911-001 PARAGRAPH 2.D REV 149 01-MAY-- 2024 ALL WORK ACCOMPOLISHED ON MEXICANA WO 01270 W/O: 1282422, 13.
